# SDR DALA2018062094073

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,512 hours, 37,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lockwasher
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARM LIGHT DIDN'T ALWAYS LIGHT UP.  GIRT BAR SLIDERS NOT ALWAYS TRAVELING FAR ENOUGH FOR PROPER ENGAGEMENT FROM DISARM.  SLIDE REMOVED IAW TASK 2566-900HR,  FOUND THE ROD END LOCK WASHER BROKEN FOR AFT GIRT BAR ARM.  REPLACED THE LOCK WASHER CLAMP BUSHING.  ADJUSTED THE GIRT BAR MECHANISM IAW AMM 52-11-25-825-001. OK FOR SERVICE.
